# SDR SWAA094901

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 40,455 hours, 32,779 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 6545866
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND RT MLG WHEEL WELL AFT KEEL BEAM PANEL CRACKED.  REPAIRED PANEL PER SRM.
